# SDR DDER146D

- Difficulty date: November 25, 2002
- Submitted: December 16, 2002
- Operation: General aviation
- Aircraft: N8122Z
- Make and model: Piper PA-28-236
- Aircraft serial: 288011033
- Engine: Lyc O540J3A5
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Part number: LW13388
- Condition: Damaged
- Location: Eng Oil Filter
- Part time: 482 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND OIL FILTER CONVERTER GASKET LEAKING.  UPON REPLACEMENT IT WAS NOTICED TO BE DAMAGED.
